Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suffering from cervical nerve problem. Having pain in the arm after inserting stent in the heart. Suggestions?

Hi my husband age 55 is suffering from cervical nerve problem. He developed this problem after he had a stent inserted in the heart . He had pain in his left arm which was very bad. He was prescribed Tegral for it and after a few months he became better and he didn t have the pain. Now after a year and half it has started shin but now it s in the right arm. I want t know if he should continue with the same medication and include physio therapy to improve upon the situation. Please suggest . My email is YYYY@YYYY Best regards, Bismah Adam
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

To my knowledge, there is no correlation between angioplasty (stenting) procedure and a cervical nerve problem.

Propably, your husband could be having a cervical disc disease which might be causing pain in the arms.

An MRI scan of the cervical spine is necessary to establish the diagnosis.

Consult an orthopedic surgeon for further workup and management.

Hope this information is helpful. Good day
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor